Counterexamples to local existence for nonlinear wave equations

Hans Lindblad

Journées équations aux dérivées partielles (1994)

  • Volume: 1994, page 1-5
  • ISSN: 0752-0360

How to cite


Lindblad, Hans. "Counterexamples to local existence for nonlinear wave equations." Journées équations aux dérivées partielles 1994 (1994): 1-5. <>.

author = {Lindblad, Hans},
journal = {Journées équations aux dérivées partielles},
keywords = {quasilinear wave equations; Strichartz' estimates},
language = {eng},
pages = {1-5},
publisher = {Ecole polytechnique},
title = {Counterexamples to local existence for nonlinear wave equations},
url = {},
volume = {1994},
year = {1994},

AU - Lindblad, Hans
TI - Counterexamples to local existence for nonlinear wave equations
JO - Journées équations aux dérivées partielles
PY - 1994
PB - Ecole polytechnique
VL - 1994
SP - 1
EP - 5
LA - eng
KW - quasilinear wave equations; Strichartz' estimates
UR -
ER -


  1. [1] M. Beals and M. Bezard, Low regularity local solutions for field equations, preprint. Zbl0852.35098
  2. [2] L. Hörmander, The analysis of linear partial differential operators Vols. I-IV, Springer-Verlag, Berlin, 1983, 1985. Zbl0521.35001
  3. [3] S. Klainerman and M. Machedon, The null condition and local existence for nonlinear waves, Comm. Pure and Appl. Math. (to appear). Zbl0803.35095
  4. [4] H. Lindblad, A sharp counterexample to local existence of low regularity solutions to nonlinear wave equations, Duke Math. J. 72 (1993), 503-539. Zbl0797.35123MR94h:35165
  5. [5] H. Lindblad, Counterexamples to local existence for quasilinear wave equations, in preparation (1994). Zbl0877.35081
  6. [6] H. Lindblad, Blow up for solutions of □u = |u|p with small initial data, Comm. Partial Differential Equations 15 (1990), 757-821. Zbl0712.35018MR91k:35168
  7. [7] H. Lindblad and C. Sogge, On existence and scattering with minimal regularity for semilinear wave equations, Jour., of Func. An (to appear). Zbl0846.35085
  8. [8] G. Ponce and T. Sideris, Local regularity of nonlinear wave equations in three space dimensions, Comm. Partial Differential Equations 18 (1993), 169-177. Zbl0803.35096MR95a:35092
  9. [9] J. Rauch, Explosion for some Semilinear Wave Equations, Jour. of Diff. Eq. 74 (1) (1988), 29-33. Zbl0679.35068MR89k:35022
  10. [10] J. Shatah and A. Shadi Tahvildar-Zadeh, On the Cauchy Problem for Equivariant Wave Maps, preprint (1992). 
  11. [11] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, 1970. Zbl0207.13501MR44 #7280

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.